In late May I noticed some bladder discomfort after sex, slight vaginal burning and a full belly. It subsided until intercourse a few days later with the same symptoms. The next morning, the symptoms were persistent, so I figured I had a UTI. I started having flank pain and took a antibiotic I had at home. I took it for 7 days and then it got worse. I started having frequent urination and burning. I went to my doctor did a urine test and found I had no bacteria. I also have had vaginal yeast infections I have been on 4 rounds if antibiotics one of which was a long term. I have now started the candida cleanse the first 4 days the burning had completely stopped and now on day 12 things are much worse than they were before I began the diet! My gyn also put me in 10 days 150mg of difulcian. Has this ever happened to anyone else?! All STDS and diabetes have been ruled out! I just want to be normal again, I'm so depressed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.